Introduction Hyperplasia of the thymus is commonly seen in myasthenia gravis and other autoimmune disorders. Thymic size also varies with age, steroid use, infections and inflammatory disease. Although thymic hyperplasia has been described following chemotherapy, there is no known association of true thymic hyperplasia in patients treated with checkpoint inhibitors. We present a case of thymic hyperplasia in a female patient with stage IV melanoma treated with combination of nivolumab and ipilimumab. Case Report A 54 year old female patient diagnosed with metastatic melanoma in early 2016 enrolled in a clinical trial (CheckMate 401) and commenced on combination nivolumab (1mg/kg) and ipilimumab (3mg/kg). This was initially complicated by severe immune related toxicity including hepatitis (grade 3), hypophysitis (grade 2), thrombocytopenia (grade 2) and rash (grade 3). She completed a course of immunosuppression with resolution of autoimmune toxicities, to allow for continuation of maintenance nivolumab. Following 21 cycles of nivolumab, re-staging showed evidence of thymic enlargement, and subsequent biopsy confirmed the diagnosis of true thymic hyperplasia. She remains clinically well without ongoing autoimmune toxicity, and recent imaging confirms ongoing complete response to treatment. Discussion This is the first described case of true thymic hyperplasia secondary to immunotherapy for treatment of metastatic melanoma. The cause of thymic hyperplasia in this case is uncertain but may be due to chronic stimulation of the thymus caused by checkpoint inhibitors, mediating the clinical response and toxicities seen in this patient.